# SDR SWAA2022040888202

- Difficulty date: March 26, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAP STRIP RH FWD SIDE WALL TO FLOOR HAS SURFACE CORROSION (OFF AIRCRAFT) / [01] FILLED OUT TABLE MEASUREMENTS;[02] CORRECTED TABLE MEASUREMENT;[03] EXCESSIVE AMOUNT OF CORROSION PASSES THROUGH MATERIAL (FOUND OUT OF LIMITS) AS PER B737-700 SRM 53-00-53-1A-2;[04] RECEIVED NEW CAP STRIP 453A2611-11; REF TASK CARD TTG8Q004FADQ FOR INSTALLATION;[05] CORRECTION TO STEP 4: REF TASK CARD TTG8Q004FCDX FOR INSTALLATION.;[06] VERIFIED STEPS 3; 4 AND 5
